# SDR R61A202002240242

- Difficulty date: February 24, 2020
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N419YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000384
- Aircraft time: 16,646 hours, 11,150 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Part number: 17086044001
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK- FLOOR STRUCTURE FR 84 CROSSBEAM HAS CORROSION ON TOP OF CROSSBEAM ADJACENT TO LH SEAT TRACK INBD FLANGE; Y=(-10.78"). CUT AND REMOVED 2 SECTIONS OF TOP OF CROSSBEAM ADJACENT TO LH SEAT TRACK AT FR84 DUE TO CORROSION OUT OF LIMITS REF. SRM 53-23-10/AD01. FABRICATED AND INSTALLED REPAIR PARTS PER ETD2020-170-005537 REV C
